# SDR YENA201702040106

- Difficulty date: February 4, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 50,505 hours, 17,853 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584J
- Part serial: AAAY005286
- Condition: Failed
- Location: Nr 2
- Part time: 32,439 hours, 4,863 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR NR 2 FAULT DID NOT RESET THEN AC BUSS NR 2 FAULT, NR 2 IDG  DISCONNECTED.  EMERGENCY DECLARED, FLIGHT DIVERTED, AND LANDED UNEVENTFULLY.  R & R THE NR 2 GCU IAW AMM 34-22-00. OPS CHECK PASSED.
